JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE)
        Home  |  About Journal  |  Editorial Board  |  Dynamic  |  Instruction  |  Subscribe  |  Advertisement  |  Contacts Us  |  中文
 
 
 
   In Press
   Current Issue
   Advanced Search
   Archive
   Read Articles
   Download Articles
Quick Search  
  Adv Search
 
2014 Vol. 49, No. 10
Published: 20 October 2014

 
 
1 An example of semicommutative Armendariz ring
MA Jing, GUO Ying, SUN Cheng-xia
DOI: 10.6040/j.issn.1671-9352.0.2014.242
2014 Vol. 49 (10): 1-6 [Abstract] ( 20 ) HTML (1 KB)  PDF (589 KB)  ( 40 )
7 Copure projective dimensions under Hopf extensions
CHEN Xiu-li, CHEN Jian-long
DOI: 10.6040/j.issn.1671-9352.0.2014.332
2014 Vol. 49 (10): 7-10 [Abstract] ( 12 ) HTML (1 KB)  PDF (496 KB)  ( 22 )
11 M-Weak quasi McCoy rings
FEI Pan-pan, WU Jun, ZHU Li-min
DOI: 10.6040/j.issn.1671-9352.0.2014.126
2014 Vol. 49 (10): 11-16 [Abstract] ( 9 ) HTML (1 KB)  PDF (946 KB)  ( 5 )
17 Anick resolution and some homological properties of quantum group Uq(sl2)
GAO Zhen-zhen, YANG Shi-lin, OBUL Abdukadir
DOI: 10.6040/j.issn.1671-9352.0.2014.178
2014 Vol. 49 (10): 17-27 [Abstract] ( 10 ) HTML (1 KB)  PDF (575 KB)  ( 5 )
28 Stability of GC-projective modules
ZHANG Ya-feng, ZHANG Wen-hui
DOI: 10.6040/j.issn.1671-9352.0.2014.072
2014 Vol. 49 (10): 28-32 [Abstract] ( 9 ) HTML (1 KB)  PDF (496 KB)  ( 10 )
33 EP-injectivity and von Neumann regularity of rings
LU Qi, YIN Xiao-bin, BAO Hong-wei
DOI: 10.6040/j.issn.1671-9352.0.2014.166
2014 Vol. 49 (10): 33-37 [Abstract] ( 8 ) HTML (1 KB)  PDF (508 KB)  ( 12 )
38 Kegel theorem for generalized Lie algebras
CHEN Hua-xi, ZHANG Cui-bin, DONG Li-hong
DOI: 10.6040/j.issn.1671-9352.0.2014.265
2014 Vol. 49 (10): 38-44 [Abstract] ( 9 ) HTML (1 KB)  PDF (564 KB)  ( 4 )
45 Quadratic residue codes over Fl+vFl+v2Fl
LIU Cai-ran, SONG Xian-mei
DOI: 10.6040/j.issn.1671-9352.0.2014.260
2014 Vol. 49 (10): 45-49 [Abstract] ( 8 ) HTML (1 KB)  PDF (506 KB)  ( 4 )
50 Some properties of primitive ideal submodules in Hilbert C*-modules
YANG Gong-lin, JI Pei-sheng
DOI: 10.6040/j.issn.1671-9352.0.2014.158
2014 Vol. 49 (10): 50-55 [Abstract] ( 25 ) HTML (1 KB)  PDF (519 KB)  ( 40 )
56 A note on operator matrixs
CUI Miao-miao, WANG Bi-yu, CAO Xiao-hong
DOI: 10.6040/j.issn.1671-9352.0.2014.075
2014 Vol. 49 (10): 56-61 [Abstract] ( 8 ) HTML (1 KB)  PDF (519 KB)  ( 11 )
62 Reliability analysis of a warm standby repairable system with unreliable transfer switch
ZHANG Quan, HAN Yang, GUAN Bao-ling, LI Yan-jun
DOI: 10.6040/j.issn.1671-9352.0.2014.087
2014 Vol. 49 (10): 62-65 [Abstract] ( 10 ) HTML (1 KB)  PDF (684 KB)  ( 5 )
66 Superconvergence analysis and extrapolation of bilinear finite element for Schrödinger equation
WANG Ping-li, SHI Dong-yang
DOI: 10.6040/j.issn.1671-9352.0.2014.128
2014 Vol. 49 (10): 66-71 [Abstract] ( 8 ) HTML (1 KB)  PDF (518 KB)  ( 5 )
72 Characterization of bicompletable interval-valued fuzzy quasi-metric spaces
LU Han-chuan, LI Sheng-gang
DOI: 10.6040/j.issn.1671-9352.0.2013.548
2014 Vol. 49 (10): 72-77 [Abstract] ( 9 ) HTML (1 KB)  PDF (523 KB)  ( 4 )
78 The characterizations of lattice-valued fuzzy lower approximation operators by a unique axiom
LI Ling-qiang, LI Qing-guo
DOI: 10.6040/j.issn.1671-9352.0.2014.105
2014 Vol. 49 (10): 78-82 [Abstract] ( 11 ) HTML (1 KB)  PDF (515 KB)  ( 15 )
83 Theory of interval valued (∈,∈∨ q)-fuzzy filters in BL-algebras
LIU Chun-hui
DOI: 10.6040/j.issn.1671-9352.0.2013.648
2014 Vol. 49 (10): 83-89 [Abstract] ( 13 ) HTML (1 KB)  PDF (758 KB)  ( 10 )
90 Random function inverse P-sets and its characteristics depending on attributes
ZHANG Yue-yun
DOI: 10.6040/j.issn.1671-9352.0.2014.141
2014 Vol. 49 (10): 90-94 [Abstract] ( 15 ) HTML (1 KB)  PDF (511 KB)  ( 2 )
山东大学学报(理学版)
 
More>>   
 
More>>   
More>>   
Copyright © Editorial Board of JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE)
Supported by:Beijing Magtech